MAUDE Adverse Event Report: CARDINAL HEALTH 1.9 FR ARGYLE DUAL LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH 1.9 FR ARGYLE DUAL LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43304
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that a catheter obstruction was verified at the time of filling the lumen with saline.
 
Additional Manufacturer Narrative
The device history record (dhr) review shows that the lot was manufactured according to standards and that there were no discrepancies that could be related to the event reported.Based on review, it is concluded that the lot was released according to product requirements.The actual sample involved in the reported incident was not returned for evaluation.No additional information, pictures or videos were received.Consequently, it was not possible to evaluate it as part of a comprehensive failure investigation and the reported condition cannot be confirmed.A corrective and preventative action (capa) was previously opened for this reported condition.This capa was opened, and preventive actions were implemented.This complaint can be leveraged to this capa because the lot reported was manufactured before the capa implementation.Controls are in-place on the manufacturing floor related to this event.All personnel are trained and qualified to perform the respective operations.Incoming quality acceptance testing for raw material verify that raw materials, in-process materials, and finished products meet specifications requirements.In addition, leak and occlusion testing is done by manufacturing and quality personnel.This complaint will be used for tracking and trending purposes.

Brand Name
1.9 FR ARGYLE DUAL LUMEN PICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS 
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14238937
Report Number3009211636-2022-00786
Device Sequence Number14706476
Product Code LJS
UDI-Device Identifier10884527004652
UDI-Public10884527004652
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43304
Device Catalogue Number43304
Device Lot Number1901600063
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown